# SDR DALA100425533

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 69,292 hours, 28,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS FLOOR ESCAPE PATH EMERGENCY LIGHTS WOULD NOT TEST.  FOUND WIRES W3532-9006-18 AND W3532-9007-18 BROKEN AT RACEWAY 6" FORWARD OF FORWARD RT SEAT ROW, FORWARD LEG.  REPAIRED WIRES IAW SWPM 20-30-12.  LIGHTS OPERATED NORMAL.
